# SDR R61A20080045

- Difficulty date: November 24, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N106HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000164
- Aircraft time: 4,380 hours, 3,378 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ON APPROACH RECEIVED A FLAP FAIL MESSAGE ON EICAS.  DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AIRCRAFT CLEARED INHIBITS AND RESET BRAKE.  COMPLETED OPERATIONAL CHECK, ALL CHECKS GOOD.  RETURNED AIRCRAFT TO SERVICE.
